HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
11巻3号 (1960.7) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/24671

Files in This Item:

There are no files associated with this item.

Title: 動学的レオンチェフ体系における双対安定の非両立性について
Other Titles: A Note on the Stability of the Dynamic Leontief System
Authors: 福岡, 正夫
Issue Date: 20-Jul-1960
Publisher: 岩波書店
Citation: 経済研究
Volume: 11
Issue: 3
Start Page: 317
End Page: 321
Language: jpn
Text Version: publisher
Appears in Collections:11巻3号 (1960.7)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback